# SDR R61A201307100592

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 23,714 hours, 17,734 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR WAS HARD TO ARM AND THE GIRT BAR WAS NOT SHOWING ARMED.  ACFT RETURNED TO GATE WHERE MX FOUND DEBRIS IN THE GIRT BAR.  MX CLEANED GIRT BAR AND REMOVED DEBRIS IAW AMM AND OPS CHECKED GOOD.
